Possibe to increase the kidney function?

Dhanabal, 20 December 2012 19:26  this question feed

Hi Sir. I had kidney transplant on 2006.

now my new kidney function is decreased.. creatine 1.99.. is it possible to reverse the kidney function.

please reply to me. thanks in advance

More: Ayurvedic medicines for kidney, Kidney
Ask Question? | Related Questions

Ayurvedic Medicine

Hello,

As you have already proceeded with kidney transplant at 2006, and your newly transplanted kidney is not functioning according to you, and in order to enhance your kidney function, it is better to proceed with simple medications and avoid spicy foods and oily foods and be on proper diet which is very important and you may go for dietician’s suggestion and you proceed accordingly. You have to consume some limited herbal medicines which are helpful, these natural remedies are only helpful for preventing symptoms and to reduce excessive load.You may consume as Divya Triphala Churna and Divya Chandraprabha vati which are good for your health.

With regards,

Dr. Vijay.

posted by Dr.Vijay on 22 December 2012

Post a Question Or Reply




Related Questions


Kidney Function: Stenosis

asked by needhelp on 6 March 2010
I am diagnosed with Stenosis of Kidney. My Creatine level is 2.31, BUN is 27 and my blood... Read More

Urology Kidney stone in lower ureter

asked by vazzy on 2 November 2010
Dear sir, Ihave this stone at my lower ureter junction for 10 months. Earlier it was 11.7 mm... Read More

Kidney swelling

asked by economist on 27 January 2011
hi, i am female and 25 years old,having problem of Kidney's swelling and high blood... Read More

Ayurvedic medicine for kidney stone

asked by psharma150 on 28 October 2014
I m suffering from kidney stone from last few Years. Even after two times laparoscopy I m not... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.